Journal of Symbolic Logic

Review: J. I. Friedman, Proper Classes as Members of Extended Sets

J. B. Paris

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 40, Issue 3 (1975), 462.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739499

JSTOR
links.jstor.org

Citation

Paris, J. B. Review: J. I. Friedman, Proper Classes as Members of Extended Sets. J. Symbolic Logic 40 (1975), no. 3, 462. https://projecteuclid.org/euclid.jsl/1183739499


Export citation